# SDR 2007UALA03021

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,021 hours, 19,691 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NO R ENG OVERHEAT EICAS MESSAGE DISPLAYED DURING FIRE TEST.   RIGHT ENGINE OVERHEAT LOOP 1 AND 2 DISPLAY MESSAGE DID NOT DISAPPEAR UNTIL TEST SWITCH WAS RELEASED. SWITCHED EICAS COMPUTER TO RIGHT AND PERFORMED TEST.  RIGHT ENGINE FIRE LOOP TEST CARD WAS REPLACED.
